Faculty Publications

Title

Jacobi-like forms and power series bundles

Document Type

Article

Journal/Book/Conference Title

Bulletin of the Australian Mathematical Society

Volume

66

Issue

2

First Page

301

Last Page

311

Abstract

Jacobi-like forms are certain formal power series which generalise Jacobi forms in some sense, and they are closely linked to modular forms when their coefficients are holomorphic functions on the Poincaré upper half plane. We construct two types of vector bundles whose fibres are isomorphic to the space of certain formal power series and whose sections can be identified with Jacobi-like forms for a discrete subgroup of SL (2, ℝ).

Original Publication Date

1-1-2002

DOI of published version

10.1017/s0004972700040144

Share

COinS